Hail, Rogers
- When
- June 7, 1:20 PM CST
- Where
- Rogers County, Talala
- Measured
- 1 in hail
- Reported by
- POST OFFICE
- Coordinates
- 36.533, -95.683
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 7, 12:45 PM CST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 145 PM CDT TUE JUN 7 2005 .DISCUSSION... INCREASE AREAL COVERAGE OF CHANCE POPS FURTHER WEST FOR THIS AFTERNOON BASED ON RADAR TRENDS. REST OF ELEMENTS LEFT AS THEY ARE. UPDATED ZONES ALREADY SENT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 23 LONG TERM FORECASTER ID= 7
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1251 PM CDT TUE JUN 7 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1230 PM CDT TUE JUN 7 2005 ...SEVERE STORMS POSSIBLE ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS . ONSET...THIS AFTERNOON . TORNADO. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... A WEAK UPPER TROUGH AXIS WAS NOTED ACROSS EASTERN OKLAHOMA THIS AFTERNOON. A VERY UNSTABLE ATMOSPHERE ACROSS THE OUTLOOKED AREA (CAPES OF 3000 J/KG AND LIFTED INDICES -7 TO -9) WILL INTERACT WITH THIS UPPER SUPPORT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND SOME MAY BE SEVERE. LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH ANY SEVERE STORMS. BY THIS EVENING...THE TROUGH AXIS IS EXPECTED TO BE EAST OF THE AREA. LOSS OF DAYTIME HEATING ALONG WITH THE REMOVAL OF UPPER SUPPORT WILL DIMINISH THE SEVERE THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT INDEX POTENTIAL. THURSDAY...DANGEROUS HEAT INDEX POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT INDEX POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... VERY WARM AND HUMID WEATHER WILL BE THE RULE WEDNESDAY AND THURSDAY WITH AFTERNOON HEAT INDICES POSSIBLY RISING OVER 100 DEGREES. THUNDERSTORMS THAT DEVELOP ALONG THE DRYLINE TO OUR WEST MAY MOVE INTO PARTS OF EASTERN OKLAHOMA WEDNESDAY NIGHT BEFORE DISSIPATING. AN UPPER LEVEL STORM SYSTEM WILL BEGIN TO AFFECT THE AREA OVER THE WEEKEND BRINGING ANOTHER CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. IF STORMS DO OCCUR...THERE WILL LIKELY BE SOME THREAT OF SEVERE WEATHER BUT IT IS MUCH TOO EARLY TO DETERMINE ANY DETAILS AS TO LOCATION AND EXTENT OF SEVERE STORMS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT AGENCIES SHOULD MONITOR THE LATEST FORECASTS FOR THE UPCOMING WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT TUE JUN 7 2005
OKZ056-061-071945-
NOWATA OK-ROGERS OK-
144 PM CDT TUE JUN 7 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NOWATA AND ROGERS
AT 144 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OOLOGAH...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...
WATOVA...OOLOGAH AND TALALA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 PM CDT TUE JUN 7 2005
ARZ019-029-071930-
CRAWFORD AR-SEBASTIAN AR-
202 PM CDT TUE JUN 7 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
AT 202 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF BARLING...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...UNIONTOWN...CONCORD...FORT
SMITH...BARLING...LAVACA...CENTRAL CITY...MOUNTAINBURG...VAN BUREN...
ALMA...CEDARVILLE...NATURAL DAM...KIBLER...SHIBLEY...FURRY...DYER...
FIGURE FIVE AND RUDY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The Tulsa radar (KINX), 41 km away, was scanning. The volume nearest the first event began at 19:19 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456128, 5456129.